MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 8X108MM

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 8X108MM
Catalog Number 530-08-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint - due to the poly was extremely difficult to impact into the stem.Took him more than 10 impacts to fully seat it.
 
Additional Manufacturer Narrative
The agent reported "dr green stated that the poly was extremely difficult to impact into the stem.Took him more than 10 impacts to fully seat it." this event occurred during assembly of components, near the patient.Significant adverse event was reported by the surgeon.There was a 3-5 minute delay in surgery, but the surgery was completed as intended.The device was inspected prior to use and found to be acceptable.The agent was present during the event and was able to provide another suitable device.Rma examination: the reported devices were not returned to surgical for evaluation.The product feedback form indicates the device was left in the patient.If at a later time the devices are returned an amendment will be opened.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was ncmr-70500 for 530-08-108, altivate reverse humeral stem standard shell, which document that out of 15 parts lot, 15 part was rejected due burrs around the suture holes from excessive porous and tape residue.Later, the rejected parts were reworked and accepted after proper justification.All other items in the lot met fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the surgery.There have been no other complaints reported against the reported lot numbers.9 socket inserts have been consumed with no complaints 6 humeral stems have been consumed with no complaints.There's been 1 other similar complaint for this surgeon.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The surgery was completed successfully.The root cause of this complaint is likely due to bone or tissue interference.This is not an event due to the product malfunction or failure.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 8X108MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
MDR Report Key20605300
Report Number1644408-2024-01735
Device Sequence Number12596827
Product Code HSD
UDI-Device Identifier00888912168304
UDI-Public00888912168304
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number530-08-108
Device Lot Number406T1583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-00-036 LOT: 378P1705
Outcome Attributed to Adverse Event Other;
Patient SexMale